# SDR CALA0500430

- Difficulty date: December 8, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N76151
- Make and model: Boeing 767224
- Aircraft serial: 30430
- Aircraft time: 22,699 hours, 3,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5112
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE FLOORBEAM CORRODED AT BS 303, LBL 27 TO LBL 31.  THE CORRODED SECTION OF FLOORBEAM WAS REPLACED IAW SRM 53-00-51, FIGURE 201, REPAIR 2.
